# SDR UPS02838977

- Difficulty date: July 26, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 67,542 hours, 44,705 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LONG 24L IS CRACKED AT STA 978.  STOP DRILLED CRACK, NDT VERIFIED CRACK TERMINATES AT STOP DRILL, FABRICATED AND INSTALLED DOUBLER IAW SRM 53-2-2 FIG 5.
